# SDR DALA1116079873

- Difficulty date: March 7, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N782NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48107
- Aircraft time: 70,709 hours, 65,469 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 617-636 Bl 0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BETWEEN STA 617 AND 636 BL-0 INTERCOSTAL CRACKED.  REMOVED INTERCOSTAL IAW SRM 51-30-2.  REMOVED CRACK IAW SRM 53-01, FIG 1.  HFEC INSP IAW NDT SPM 06-10-01.  VERIFIED CRACK REMOVED.  FABBED REPAIR ANGLE AND FILLER FROM .025 FILLER AND .032 ANGLE IAW 53-13-2, FIG 4 51-70-5, FIG 1 AND DWG 5910766.  TREATED IAW SRM 51-10-3 AND INSTALLED IAW SRM 51-30-2.  INTERCOSTAL INSTALLED.  REQ INSP COMPLETED.
